Hi All, hope everyone is feeling well as could be.
Started this new biologic some 2 weeks ago now. Tofacitinib. Day 1 - woke up swollen fingers and feet throbbing, felt reluctant to continue but knew I must. Day 2 - same feelings joints between fingers tender and sore, and feet tender. So you can feel the pattern here. I called the nurse last week to explain, however I was encouraged to NOT stop this biologic. Currently two weeks on now and I honestly feel worse as if it has spread to my hands and left foot and right arm. Every joint is tender and sore 😬
Frustrating, as unable to travel to work today the hopping up and down the packed underground is too stressful.
Right now I am thinking of discontinuing this medication as not sure if this is contributing to my worse for wear demeanour right now. 😕
Do we need to feel worse before we get better when taking meds? Has anyone else a similar story?
As always let’s remain optimistic with the hope of feeling better soon. Hessie